# SDR CA061129003

- Difficulty date: November 24, 2006
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Found FBA-2C
- System (JASC): 2710 · Aileron Control System
- Part: Master Link
- Part number: N025
- Condition: Defective
- Location: Aileron Control
- Part time: 31 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FIGHT ID 2C3-30 THE MASTER LINK (N025) FELL OFF THE COPILOT’S AILERON CHAIN CAUSING A LOSS OF AILERON CONTROL FROM THE COPILOT’S SIDE. THE FLIGHT TEST ENGINEER WAS ABLE TO COLLECT ALL THE PIECES FROM THE MASTER LINK DURING THE FLIGHT HOLD AND THE CHAIN FROM JAMMING THE AILERON CONTROL FOR THE REST OF THE FLIGHT. THE PILOT WAS ABLE TO FLY AND LAND THE AC SAFELY WITHOUT USING THE AILERONS. THE AC IS AN EXPERIMENTAL AC IN A FLIGHT TEST PROGRAM, THIS MODEL USES THE SAME AILERON CONTROL SYS AS THE 2C1 AND 2C2 MODELS. BEING THE MFG WE HAVE INITIATED A MATERIAL REVIEW AND WILL BE ISSUING A SB.  (TC NR 20061129003)
